Browse by Condition
More Conditions >

Home Benylin Cold and Flu Max - 16

Front Door Pharmacy - Benylin Cold and Flu Max - 16

Benylin Cold and Flu Max - 16

Benylin Cold and Flu Max Strength Capsules contain a combination of ingredients to help relieve the symptoms of colds and flu, including stuffy noses, headache, fever, sore throat, fatigue and drowsiness, aches and pains.

In Stock In Stock

Our Price: £3.09

3%

Was: £3.19
You Save: £0.10

Quantity:

Benylin Cold and Flu Max - 16 - Item Details

Benylin Cold and Flu Max Strength Capsules contain a combination of ingredients to help relieve the symptoms of Colds and Flu, including stuffy noses, headache, fever, sore throat, fatigue and drowsiness, aches and pains. For oral uses only. Adults and children over 12 years: Take 2 capsules every four hours as required. Do not take more than 8 capsules in 24 hours. Children 6-12 years of age: Take 1 capsule every four hours as required. Active Ingredients: Paracetamol 500mg, Caffiene 258mg and Phenlephrine Hydrochloride 6.1mg. Also Contains: Maize Starch, Croscarmellose Sodium, Sodium Laurisulfate, Magnesium Stearate, Talc, Gelatin, Quinoline Yellow (E104), Titanium Dioxide (E171), Patent Blue V (E131) and Erythrosine (E127). Not recommended for childern under 6 years of age. Do not take with any other paracetamol-containing product. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult your doctor or pharmacist. Talk to your doctor before taking product if you are taking any other medicines, have severe liver or kidney problems or are pregnant. Keep out of the reach and sight of children.

What do customers ultimately buy after viewing this item?

Front Door Pharmacy - Benylin Cold and Flu Max - 16
86% Buy the item featured on this page

Benylin Cold and Flu Max - 16

Our Price: £3.09

Front Door Pharmacy - Beechams Cold And Flu Hot Honey And Lemon Sachets - 5
7% Buy...

Beechams Cold And Flu Hot Honey And Lemon Sachets - 5

Our Price: £1.50

Front Door Pharmacy - Beechams Cold And Flu Hot Honey And Lemon Sachets - 10
4% Buy...

Beechams Cold And Flu Hot Honey And Lemon Sachets - 10

Our Price: £2.58

Front Door Pharmacy - Beechams Cold And Flu Hot  Lemon Sachets - 5
2% Buy...

Beechams Cold And Flu Hot Lemon Sachets - 5

Our Price: £1.50

5% OFF - Like us on Facebook Free UK next day delivery Descrete packaging, direct to your door Caring, family-run pharmacy

Copyright © 2019, Front Door Pharmacy. All rights reserved. | Ecommerce by Voracio